Valdosta State University

Mathematics and Computer Science Department

Selected Recent Publications

               Selected Recent Publications

  1. Jemal Mohammed-Awel. Mathematical modeling in one dimension: an introduction via difference and differential equations (Book review). Journal of Difference Equations and Applications, volume 21, issue 1, 2015.
    DOI: 10.1080/10236198.2014.986117

  2. C.N. Ngonghala, S.Y. Del Valle, R. Zhao, J. Mohammed-Awel. Quantifying the impact of decay in bed-net efficacy on malaria transmission. Journal of Theoretical Biology, Volume 364, 2014, Pages 247–261. Available online

  3. K.W. Blayneh and J. Mohammed-Awel. Insecticide-resistant mosquitoes and malaria control . Mathematical Biosciences, Volume 252, 2014, pages 14-26. ScienceDirect     

  4. R. Zhao and J. Mohammed-Awel. A mathematical model studying mosquito-stage transmission-blocking vaccines. Mathematical BioSciences and Engineering MBA-AIMS, Volume 11, Number 5,  2014, pages 1229-1245. Available Online

  5.  M.I. Teboh-Ewungkem, J. Mohammed-Awel, F.N. Baliraine, S.M. Duke-Sylvester. The effect of Intermittent Preventive Treatment on antimalarial drug resistance spread in areas with population movement. Malaria Journal 2014, 13:428. Available online

  6. J. Mohammed-Awel, J. Bantle, A. Festinger, R. Klafehn, HJ. Jo and J. Ringland. Boundaries of Sustainability in Simple and Elaborate Models of Agricultural Pest Control with a Pesticide and a Nontoxic Refuge. Journal of Biological Dynamics, Volume 5 issue 1 page 80-95, 2012. Online

  7. J. Mohammed-Awel, K. Kopecky and J. Ringland. A situation in which a local nontoxic refuge promotes pest resistance to toxic crops. Theoretical Population Biology Volume 71, issue 2, 131-146 (2007). Published version is at ScienceDirect.

  8. K.W Blayneh, A. Yakubu, J. Mohammed-Awel. Discrete hierarchical competition with reward cost of dispersion. Journal of difference equations and applications, Volume 15, issue 4, 399-414 (2009). Online

  9. C. Stover, J. Mohammed-Awel and A. Lazari. Investigation of the qualitative behavior of the equilibrium points for a modified Lotka-Volterra model, Georgia Journal of Science, Volume 67 , No. 4, pp. 46-60, (2009).

  10. D. Taylor, J. Taylor, A. Lazari, and J. Mohammed-Awel. The Lotka-Volterra Model with Fishing. Georgia Journal of Science, Volume 66 , No. 4, pp. 132-144, (2008).

  11. J. Mohammed-Awel.  Deterministic and Stochastic Models of Development of Resistance to Genetically Modified Pesticidal Crops, PhD. Thesis (2006).

  12.  J. Mohammed-Awel and J. Ringland. Stochastic and deterministic population models based on extreme competition for habitat. (in progress).